MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Customer had no complaints about the product.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Wife is calling on behalf of the customer.Customer contact us to run a blood test with our product.On previous ran 01593312 customer ran the blood test and received a result of 350mg/dl ( unknown if fasting or non-fasting).Customer then stated that was experiencing symptoms.The call was transferred to ccr to report symptoms.Customer was not concerned with the meter or the result.Symptoms were not specified.Customer says he may be feeling ill because of heart failure.Says customer was just released from the hospital regarding heart complications.Customer says she will not seek medical attention.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7974876
Report Number1000113657-2018-01057
Device Sequence Number1214668
Product Code NBW
UDI-Device Identifier00713733069816
UDI-Public(01)00713733069816
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2956
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1